Los Angeles County Public Health is warning parents and school officials of a large number of ecstasy pills laced with fentanyl that have entered the Los Angeles drug market.
The warning comes as three Santa Monica Unified School District students recover from an overdose after taking drugs contaminated with the powerful synthetic opioid.
According to officials, the three teens snorted crushed-up tablets they thought to be ecstasy. The blue circular tables were ordered from an online dealer and in addition to fentanyl, were laced with a still-unidentified substance. The victims all required breathing tubes and naloxone to combat the overdose.
Public Health reports illicit and counterfeit pills contaminated with fentanyl, methamphetamine and other substances are circulating in L.A. County and overdose-related deaths have continued to rise at an alarming rate since the beginning of the pandemic. Be cautious and take steps to prevent an overdose.
Parents are strongly urged by school district officials throughout L.A. County to have discussions with your children about making healthy choices and about the dangers of ingesting illicit drugs, especially as the community enters into end-of-year celebrations and the summer.
Know the signs of an opioid overdose:
–Cold, clammy skin
–Slowed or erratic heartrate
–Loss of consciousness
–Skin color changes
–Altered mental state
Seek immediate medical care or call 911.
REAL NAMES ONLY: All posters must use their real individual or business name. This applies equally to Twitter account holders who use a nickname.
You can be the first one to leave a comment.